Publication Date

2009

Comments

This is the pre-published version harvested from ArXiv. The published version is located at http://www.springerlink.com/content/d286011141446320/

Abstract

By analyzing the local and infinitesimal behavior of degenerating polarized variations of Hodge structure the notion of infinitesimal variation of Hodge structure at infinity is introduced. It is shown that all such structures can be integrated to polarized variations of Hodge structure and that, conversely, all are limits of infinitesimal variations of Hodge structure at finite points. As an illustration of the rich information encoded in this new structure, some instances of the maximal dimension problem for this type of infinitesimal variation are presented and contrasted with the “classical” case of IVHS at finite points.

Pages

299-312

Volume

139

Issue

1

Journal Title

GEOMETRIAE DEDICATA